Top answers from doctors based on your search:
Disclaimer

why am I spotting a week after my period

A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Mean Nexplanon?: Did you mean to type Nexplanon? If so then this method can cause irregular bleeding and spotting. This is a normal side effect of this birth control m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 29-year-old female asked:
Dr. Tonda Anderson
19 years experience Family Medicine
Normal irregularity: The run could indeed have added some stress to your system or jump-started something. Nothing to worry about, especially if you tend to be a bit irre ... Read More
1
1 thank
A 28-year-old member asked:
Dr. Katherine Sutherland
42 years experience Gynecology
Need pregnancy test: If you are trying to conceive and have abnormal bleeding, it could be an abnormal pregnancy like a miscarriage or tubal pregnancy. A tubal pregnancy ... Read More
3
3 thanks
A 54-year-old member asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular bleeding: Irregular bleeding is one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
A 28-year-old female asked:
Dr. Darrin Cunningham
29 years experience Obstetrics and Gynecology
Ovulation: Many women will spot during ovulation and this sounds to be just that. Annoying but normal.
A 33-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Break through: Spotting in mid-cycle in not uncommon, also called break through bleeding, is not abnormal. You may consult this site for more info. http://www.webmd ... Read More
A 38-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
It may be: Break through bleeding due to an imbalance of estrogen and Progesterone (doubt it is post coital bleeding).
A 26-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Very common: If this happens often you will need to see an obgyn for an exam and testing. If it is a one time thing then no big deal. Depending on age and ferti ... Read More
A 33-year-old female asked:
Dr. Devin Namaky
13 years experience Obstetrics and Gynecology
Common. : The Mirena (levonorgestrel) can cause irregular spotting or irregular periods. Depending how long you have had the Mirena (levonorgestrel) you may wa ... Read More
A 39-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
If I understand, you: Had your period ; then spotted 10 days later. This could be due to an imbalance of estrogen ; progesterone. If i misunderstood - then please clarify ; ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month